Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 760328, 9 pages
http://dx.doi.org/10.1155/2009/760328
Research Article

Periodic Solutions for a System of Difference Equations

1College of Mathematics and Computer Science, Shanxi Datong University, Datong, Shanxi 037009, China
2Department of Basic Sciences, Naval Aeronautical Engineering Institute, Yantai, Shandong 264001, China

Received 9 January 2009; Accepted 8 March 2009

Academic Editor: Guang Zhang

Copyright © 2009 Shugui Kang and Bao Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. D. Ahlbrandt and A. C. Peterson, Discrete Hamiltonian Systems: Difference Equations, Continued Fractions, and Riccati Equations, vol. 16 of Kluwer Texts in the Mathematical Sciences, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at Zentralblatt MATH · View at MathSciNet
  2. S.-S. Cheng, H.-J. Li, and W. T. Patula, “Bounded and zero convergent solutions of second-order difference equations,” Journal of Mathematical Analysis and Applications, vol. 141, no. 2, pp. 463–483, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Peil and A. Peterson, “Criteria for C-disfocality of a selfadjoint vector difference equation,” Journal of Mathematical Analysis and Applications, vol. 179, no. 2, pp. 512–524, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Guo and J. Yu, “Existence of periodic and subharmonic solutions for second-order superlinear difference equations,” Science in China Series A, vol. 46, no. 4, pp. 506–515, 2003. View at Publisher · View at Google Scholar
  5. R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, vol. 404 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Zentralblatt MATH · View at MathSciNet
  6. M. Cecchi, Z. Došlá, and M. Marini, “Positive decreasing solutions of quasi-linear difference equations,” Computers & Mathematics with Applications, vol. 42, no. 10-11, pp. 1401–1410, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. J. Y. Wong and R. P. Agarwal, “Oscillations and nonoscillations of half-linear difference equations generated by deviating arguments,” Computers & Mathematics with Applications, vol. 36, no. 10–12, pp. 11–26, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. J. Y. Wong and R. P. Agarwal, “Oscillation and monotone solutions of second order quasilinear difference equations,” Funkcialaj Ekvacioj, vol. 39, no. 3, pp. 491–517, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Cai and J. Yu, “Existence theorems of periodic solutions for second-order nonlinear difference equations,” Advances in Difference Equations, vol. 2008, Article ID 247071, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. P. Agarwal and P. Y. H. Pang, “On a generalized difference system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 30, no. 1, pp. 365–376, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Marini, “On nonoscillatory solutions of a second-order nonlinear differential equation,” Bollettino della Unione Matemàtica Italiana, vol. 3, no. 1, pp. 189–202, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. View at Zentralblatt MATH · View at MathSciNet